Share Facebook


10-24-2011, 07:09 PM   #1
Gwkctjh
New Member
 
Join Date: Oct 2011
Location: Staffordshire, United Kingdom
Advice please

Hello. I've been on prednisone steroids for 10 days. 40mg, I am not sleeping at all. I feel like I am running a temperature. Sweating, burning hot feet. I have the bad shakes in my arms. I am so tired. All I want to do is eat for a quick energy boost. Any suggestions?
__________________
I am hoping your well

Regards

Jenny H XX
10-24-2011, 07:26 PM   #2
Lydia
Senior Member
 
Join Date: Mar 2010
Ask your doctor for some sleeping pills to help you sleep, and some ativan for when you feel shakey. Its the only way I ever take higher doses of pred.
10-24-2011, 07:51 PM   #3
D Bergy
Senior Member
 
Join Date: Apr 2007
When are you taking the Prednisone?

I break mine into two 20 mg doses, as one big dose is too much at once.

I take the doses at 6.00 AM and 6.00 PM.

Dan
__________________
Nothing I post here is to be construed as medical advice. I am not a doctor or health professional.
They are simply my opinions.
10-25-2011, 09:21 AM   #4
SarahAnne
Senior Member
 
SarahAnne's Avatar
 
Join Date: May 2011
Location: Panama City, Florida

My Support Groups:
The sweating is "normal" at that dose, I am on 40 mg right now too. It's so weird though, it doesn't matter when I take my prednisone, I always start the sweating in the evening. I can be sitting down doing nothing, and start sweating like I just ran 5 miles!

I am really considering starting to taper myself. I was on a tapering dose (down to 15mg) when I had surgery. I didn't get antibiotics afterwards, just my zoloft and prednisone, and an antacid. I had written down all of my meds and doses like a good girl, but out of surgery I was back on 40mg of pred. I didn't question it at first, but now I'm wondering if the nurses profiled my meds from my previous hospital stay when I was on 40mg initially. No one said they were going to up my pred again. I wish I had thought to ask someone there.

Anyhoo, I have got to get off this stuff! I had a bad day yesterday, got a little ugly with my kids for no reason and then felt so awful I started crying. I hate the roller coaster emotions more than anything else.
__________________
Dx'd Crohn's April 1996
Bowel Resection w/appendectomy Oct 1996
Gallbladder removed Nov 2005
4 procedures in March/April 2010 to remove a kidney stone
Dx'd Dyshidrotic Eczema April 2011
Dx'd Pancreatitis July 2011
2nd bowel resection 10/12/11 - I have 130cm of small intestines left!
Dx'd Chronic gastritis April 2012

Currently taking:
Cholestyramine powder 1-2x daily
Remicade 5mg/kg every 8 wks
Vitamin D3, B12
Reply

Thread Tools


All times are GMT -5. The time now is 04:27 AM.
Copyright 2006-2017 Crohnsforum.com